# SDR CALA2023030300600

- Difficulty date: March 3, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N17245
- Make and model: Boeing 737-8
- Aircraft serial: 28955
- Aircraft time: 72,957 hours, 26,503 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Valve
- Part number: NA
- Condition: None
- Location: Lh & Rh Tai Eng
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT AND RIGHT TAI AMBER AT 26000 FT EGT AND BLUE IN TRANSIT LIGHTS.  FIM GREEN TAI INDICATION DOES NOT SHOW ON THE CDS - FAULT ISOLATION STATES CHANGE VALVE WHICH WAS DONE APPEARS TO BE WIRE ISSUE ACCORDING TO FIM.  ALSO RAN #2 ENGINE AND TAI WORKED NORMAL NO FAULTS ALL LIGHTS WERE CORRECT. REMOVED REPLACED #1 ENGINE TAI VALVE.   REF AMM 30-21-11, RAN NUMBER 1 ENGINE AND TAI VALVE HAD NO LEAKS.  BLUE OVERHEAD LIGHT IN COCKPIT WORKED AS NORMAL BUT HAD A AMBER TAI LIGHT ON EICAS PANEL.  TAI VALVE IS OPENING AND CLOSING VERFIED WITH RISE IN RAN NO. 1 ENG VERIFIED TAI INDICATION ON CDS STAYS AMBER WITH EITHER DEU SWITCH ALL ON 1 OR ALL ON 2. TAI VALVE LIGHT GOES FROM BRIGHT TO DIM NORMALLY. SEE NEW OPEN LOG 3971820 CHECK GOOD. REF FIM 30-21 TASK 806 STARTED TROUBLESHOOTING AT ITEM F.4. CHECKED WIRING FROM CONNECTOR DP1303 TO DEU 1&2 CONTINUITY AND MEGGER CHECK GOOD REF WDM30-21-11 & WDM 31-62-14.  CHECKED CONTINUITY OF SWITCHES IN #1 ENG COWL ANTI ICE VALVE SWITCHES
